RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 6, Pages 761–770 (Mi de10392)  

Ordinary Differential Equations

Some Boundary Value Problems for Nonlinear Functional-Differential Equations

B. Puzha

Masaryk University, Czech Republic

Full text: PDF file (1072 kB)

English version:
Differential Equations, 2001, 37:6, 797–806

Bibliographic databases:

UDC: 517.929.7
Received: 28.12.2000

Citation: B. Puzha, “Some Boundary Value Problems for Nonlinear Functional-Differential Equations”, Differ. Uravn., 37:6 (2001), 761–770; Differ. Equ., 37:6 (2001), 797–806

Citation in format AMSBIB
\Bibitem{Puz01}
\by B.~Puzha
\paper Some Boundary Value Problems for Nonlinear Functional-Differential Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 6
\pages 761--770
\mathnet{http://mi.mathnet.ru/de10392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1875972}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 6
\pages 797--806
\crossref{https://doi.org/10.1023/A:1019238503217}


Linking options:
  • http://mi.mathnet.ru/eng/de10392
  • http://mi.mathnet.ru/eng/de/v37/i6/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019